| Catalog Number |
7236-2-852 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: patient had a hip replacement, fell and dislocated her hip the next day.Had a closed reduction.Hip remained unstable.The hip was revised the day after.During the revision it was found that the mdm poly insert disassociated from the 28 head.We replaced the head and insert and found the hip was stable.They are speculating that during the closed reduction the insert was levered off of the head.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.